# SDR UPS97822312

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Presure Web
- Condition: Corroded
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  N/L/G PRESSURE WEB CRACKED AND CORRODED AT LBL 18, STA -12.  REPAIRED IAW DHC SK-748-341 REF.  UPS ENRG. FILE NR DC8-53-1758.
